You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Measurement of Randomness
Raymond J. Hickey
Journal of Applied Probability
Vol. 19, No. 1 (Mar., 1982), pp. 229-232
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213933
Page Count: 4
You can always find the topics here!Topics: Randomness, Mathematical vectors, Entropy, Concavity, Distributivity, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The properties of a measure of randomness on the class of discrete probability distributions are discussed. A result concerning finiteness is obtained for a family of measures which includes the entropy function.
Journal of Applied Probability © 1982 Applied Probability Trust